Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

On peritoneal dialysis. Got PTH, hgb level. Rapid pulse. On medication. Cause and suggestion?

My father is on peritoneal dialysis. His PTH is 703 he has been placed on a medication to lower it. His hgb is now 11. He has been on epogen shots 14,000 units twice a week and has low ferritin with iron given every 14 days IV. My main concern right now is that he has been having a rapid pulse in the 130 s. His BP has been normal. He has no cardiac history and no Diabetes. What do you suggest may be the cause of his arrhythmia? He does not appear to be dehydrated and has very slight edema in his ankles. I m a nurse and know this is an abnormal pulse and we are trying to determine the cause and suggestions on what to do about it. Thanks
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Mam ....your father being on peritoneal dialysis and wth a pth level 703, I give you a probable cause of his high rate is electrolyte abnormalities....get a serum electrolytes done inckuding calcium and magnesium along wth serum potassium...
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor